# SDR AALA20170210008

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 16,284 hours, 6,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR NOTED THROUGHOUT THE CABIN AND FLIGHT DECK FROM TAKOFF THROUGH PARKING. ACCOMPLISHED CARD 05-96-70 AND FOUND DIRTY RECIRCULATION FAN AIR FILTERS. REPLACED LEFT FILTER IAW AMM 21-25-01 (AALA20170210007) AND RIGHT FILTER IAW AMM 21-25-01. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
